All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

September 2015 , Volume 14 , Issue 5

Select all articles


Some new regularity results of pullback attractors for 2D Navier-Stokes equations with delays
Julia García-Luengo, Pedro Marín-Rubio and José Real
2015, 14(5): 1603-1621 doi: 10.3934/cpaa.2015.14.1603 +[Abstract](891) +[PDF](464.3KB)
Shape optimization in compressible liquid crystals
Wenya Ma, Yihang Hao and Xiangao Liu
2015, 14(5): 1623-1639 doi: 10.3934/cpaa.2015.14.1623 +[Abstract](856) +[PDF](408.3KB)
Sharp threshold for scattering of a generalized Davey-Stewartson system in three dimension
Jing Lu and Yifei Wu
2015, 14(5): 1641-1670 doi: 10.3934/cpaa.2015.14.1641 +[Abstract](830) +[PDF](573.1KB)
On global solutions in one-dimensional thermoelasticity with second sound in the half line
Yuxi Hu and Na Wang
2015, 14(5): 1671-1683 doi: 10.3934/cpaa.2015.14.1671 +[Abstract](773) +[PDF](370.1KB)
Finite-dimensional global attractors for parabolic nonlinear equations with state-dependent delay
Igor Chueshov and Alexander V. Rezounenko
2015, 14(5): 1685-1704 doi: 10.3934/cpaa.2015.14.1685 +[Abstract](882) +[PDF](522.3KB)
Optimal polynomial blow up range for critical wave maps
Can Gao and Joachim Krieger
2015, 14(5): 1705-1741 doi: 10.3934/cpaa.2015.14.1705 +[Abstract](860) +[PDF](596.9KB)
On the uniqueness of nonnegative solutions of differential inequalities with gradient terms on Riemannian manifolds
Yuhua Sun
2015, 14(5): 1743-1757 doi: 10.3934/cpaa.2015.14.1743 +[Abstract](851) +[PDF](400.3KB)
Asymptotic profiles for a strongly damped plate equation with lower order perturbation
Ryo Ikehata and Marina Soga
2015, 14(5): 1759-1780 doi: 10.3934/cpaa.2015.14.1759 +[Abstract](950) +[PDF](436.5KB)
Finite dimensional global attractor for a Bose-Einstein equation in a two dimensional unbounded domain
Brahim Alouini
2015, 14(5): 1781-1801 doi: 10.3934/cpaa.2015.14.1781 +[Abstract](863) +[PDF](505.0KB)
Positive solution for quasilinear Schrödinger equations with a parameter
2015, 14(5): 1803-1816 doi: 10.3934/cpaa.2015.14.1803 +[Abstract](1073) +[PDF](410.2KB)
On the initial value problem of fractional stochastic evolution equations in Hilbert spaces
Pengyu Chen, Yongxiang Li and Xuping Zhang
2015, 14(5): 1817-1840 doi: 10.3934/cpaa.2015.14.1817 +[Abstract](987) +[PDF](461.5KB)
Approximation schemes for non-linear second order equations on the Heisenberg group
Pablo Ochoa
2015, 14(5): 1841-1863 doi: 10.3934/cpaa.2015.14.1841 +[Abstract](928) +[PDF](455.6KB)
Global well-posedness for the 3-D incompressible MHD equations in the critical Besov spaces
Xiaoping Zhai, Yongsheng Li and Wei Yan
2015, 14(5): 1865-1884 doi: 10.3934/cpaa.2015.14.1865 +[Abstract](905) +[PDF](472.4KB)
Maximal functions of multipliers on compact manifolds without boundary
Woocheol Choi
2015, 14(5): 1885-1902 doi: 10.3934/cpaa.2015.14.1885 +[Abstract](824) +[PDF](409.8KB)
Low regularity well-posedness for Gross-Neveu equations
Hyungjin Huh and Bora Moon
2015, 14(5): 1903-1913 doi: 10.3934/cpaa.2015.14.1903 +[Abstract](751) +[PDF](381.5KB)
Liouville theorems for fractional Hénon equation and system on $\mathbb{R}^n$
Jingbo Dou and Huaiyu Zhou
2015, 14(5): 1915-1927 doi: 10.3934/cpaa.2015.14.1915 +[Abstract](896) +[PDF](394.2KB)
Homoclinic orbits for discrete Hamiltonian systems with indefinite linear part
Qinqin Zhang
2015, 14(5): 1929-1940 doi: 10.3934/cpaa.2015.14.1929 +[Abstract](809) +[PDF](372.7KB)
Derivation of the Quintic NLS from many-body quantum dynamics in $T^2$
Jianjun Yuan
2015, 14(5): 1941-1960 doi: 10.3934/cpaa.2015.14.1941 +[Abstract](801) +[PDF](450.6KB)
Pointwise estimate for elliptic equations in periodic perforated domains
Li-Ming Yeh
2015, 14(5): 1961-1986 doi: 10.3934/cpaa.2015.14.1961 +[Abstract](715) +[PDF](549.9KB)
An extension of a Theorem of V. Šverák to variable exponent spaces
Carla Baroncini and Julián Fernández Bonder
2015, 14(5): 1987-2007 doi: 10.3934/cpaa.2015.14.1987 +[Abstract](743) +[PDF](464.1KB)
Multiplicity of solutions for a fractional Kirchhoff type problem
Wenjing Chen
2015, 14(5): 2009-2020 doi: 10.3934/cpaa.2015.14.2009 +[Abstract](963) +[PDF](379.3KB)
Convergence rate of solutions toward stationary solutions to a viscous liquid-gas two-phase flow model in a half line
Haiyan Yin and Changjiang Zhu
2015, 14(5): 2021-2042 doi: 10.3934/cpaa.2015.14.2021 +[Abstract](940) +[PDF](495.7KB)
A fractional Dirichlet-to-Neumann operator on bounded Lipschitz domains
Mahamadi Warma
2015, 14(5): 2043-2067 doi: 10.3934/cpaa.2015.14.2043 +[Abstract](1267) +[PDF](481.1KB)
Inertial manifolds for the 3D Cahn-Hilliard equations with periodic boundary conditions
Anna Kostianko and Sergey Zelik
2015, 14(5): 2069-2094 doi: 10.3934/cpaa.2015.14.2069 +[Abstract](993) +[PDF](504.0KB)
A nonlocal diffusion population model with age structure and Dirichlet boundary condition
Yueding Yuan, Zhiming Guo and Moxun Tang
2015, 14(5): 2095-2115 doi: 10.3934/cpaa.2015.14.2095 +[Abstract](1065) +[PDF](458.1KB)

2017  Impact Factor: 0.884




Email Alert

[Back to Top]